# SDR 97ZZZX4216

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N920DY
- Make and model: Rkwell NA26565
- Aircraft serial: 46550
- System (JASC): 4920 · APU Core Engine
- Part: Compressor
- Condition: Blade Failed
- Location: Apu
- Part time: 296 hours
- Component: Sundstrandem, T62T404
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED THE APU WAS MAKING A HIGH PITCHED UNUSUAL NOISE.  INSPECTION REVEALED A PIECE OF ONE COMPRESSOR BLADE HAD BROKEN AND STRUCK SEVERAL OTHER BLADES.  NO OTHER DAMAGE NOTED AT THIS TIME.  APU IS BEING SENT TO A REPAIR FACILITY FOR FURTHER EVALUATION.  CYCLES, 1,146.
